# SDR N150AW0004

- Difficulty date: May 25, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 55,708 hours, 43,333 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B SEAT TRACK AT RBBL 24.82 OUTBOARD FLANGE AND SEAT TRACK AT RBBL 45.57 INBOARD AND OUTBOARD FLANGES HAVE A CRACK ON THE UPPER CHORD ON THE HORIZONTAL FREE FLANGE AT THE TRANSVERSE BEAM CONNECTION POINT.  REPAIRED AREAS PER EA NR 53-085.
